# SDR FDEA202208252069

- Difficulty date: August 25, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 63,129 hours, 25,428 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 118611801
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

MAIN CABIN, FLOOR PANEL 222MAF HAS A LARGE AREA OF DELAMINATION ON TOP SURFACE  FABRICATED NEW FLOOR PANEL 222MAF IAW FEDEX DWG SRZ-25-005, REV. R, P/N 11861180-1
